# SDR SWAA2018073123914

- Difficulty date: July 23, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A29829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE INBOARD OF DEFLECTION CONTROL RIB SEAL SUPPORT BRACKET CRACKED.  R&R BRACKET IAW SRM.
